Dermatology Community
Dry, Itchy Red Circular Spot Under Breast
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dry, Itchy Red Circular Spot Under Breast

8164936?1342989687
Hello,

One morning I woke up after sleeping with my bra on, I don't know if this is connected in any way, but when I woke up I noticed a red circular spot on my breast. The spot was round, red, and itchy. I went to two dermatologists who checked for a fungus, and that came back negative. The first dermatologist prescribed told me I had Pityriasis Rosea and prescribed me Fluticasone Propionate Cream. I was told to apply this twice daily and I did so for about 4 weeks. However, with PR other spots are supposed to show up and I got none. I also used Cortizone 10 in addition. It got worse before it got better, and it seemed to be clearing up. Then, my skin started to get these pimple like things on it and the second dermatologist I saw recommended that I stop all medications. Well I did that for 3 days and this so called rash was back again. It could be because it was really hot at night because when I woke up I noticed it was really inflamed, red and itchy. I tried to use the creams which made it seem like it flared up. So I tried witch hazel which seemed to dry out whatever it was. Now it is still red, and it seems scaly/bumpy to the touch. I'm not sure if it has gotten any bigger. It seemed like dry skin so I've been trying to put a light layer of the fluticasone cream on it and I've also been applying the cortisone in addition. I've seen little improvement. Can anyone please help me? I would love to know what it is and how to treat it. Its been 6 weeks today and the spot is still there. Also I've been trying to refrain from wearing bras. Thank you so much!
Avatar_m_tn
I would try Clindamycin cream , without any steroids and or antyfungal  and if it is not getting better I would add nystantin cream  if not better in week  stopp using all creams X 7 days than go for skin biopsy
Dr Stela
All advice are curtesy and can not be taken agains me so confirm with your PCP who knows you well willthis be proper treatmant for you
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493